# SDR 03FDEA00404

- Difficulty date: April 8, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR JAMBS AFT STRUCTURE 2 EA UPPER CHAFE PLATES ARE   GOUGED.  CLOSING ACTION ON 04/07/03.  REMOVED 2 EA SCUFF PLATES IAW SRM 51-31-01.  REMOVED GOUGES FROM AFT SCUFF PLATE.  NEG MATERIAL LOSS IAW SRM 53-00-01.  ROUTED LWR SCUFF PLATE FAB SHOP.  RECEIVED NEW SCUFF PLATE FROM FAB SHOP.  TREATED AND PRIMED 2 EA SCUFF PLATES IAW SRM 51-21-01.  INSTALLED 2 EA SCUFF PLATES IAW SRM 51-31-01.
